MAUDE Adverse Event Report: BOLT MEDICAL, INC. SEISMIQ; Percutaneous Catheter, Ultrasound

BOLT MEDICAL, INC. SEISMIQ; Percutaneous Catheter, Ultrasound
Model Number FG-010978
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
SEISMIQ
Common Device Name
Percutaneous Catheter, Ultrasound
Manufacturer (Section D)
BOLT MEDICAL, INC.
2131 faraday ave
carlsbad CA 92008
Manufacturer (Section G)
Bolt Medical, Inc.
2131 faraday ave.
carlsbad CA 92008
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25898986
Report Number2124215-2026-39437
Device Sequence Number17627465
Product Code PPN
UDI-Device Identifier00850056723084
UDI-Public(01)00850056723084(11)20260424
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K250225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-010978
Device Catalogue NumberFG-010978
Device Lot Number0000201487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown